Matthews and Sumner have proved in [10] that if
Mots-clés : graph theory, claw-free graphs, almost claw-free graphs, hamiltonicity, matching
@article{RO_2009__43_1_103_0, author = {Abbas, Moncef and Benmeziane, Zineb}, title = {Hamiltonicity in partly claw-free graphs}, journal = {RAIRO - Operations Research - Recherche Op\'erationnelle}, pages = {103--113}, publisher = {EDP-Sciences}, volume = {43}, number = {1}, year = {2009}, doi = {10.1051/ro/2009007}, mrnumber = {2502327}, zbl = {1158.05324}, language = {en}, url = {https://www.numdam.org/articles/10.1051/ro/2009007/} }
TY - JOUR AU - Abbas, Moncef AU - Benmeziane, Zineb TI - Hamiltonicity in partly claw-free graphs JO - RAIRO - Operations Research - Recherche Opérationnelle PY - 2009 SP - 103 EP - 113 VL - 43 IS - 1 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/ro/2009007/ DO - 10.1051/ro/2009007 LA - en ID - RO_2009__43_1_103_0 ER -
%0 Journal Article %A Abbas, Moncef %A Benmeziane, Zineb %T Hamiltonicity in partly claw-free graphs %J RAIRO - Operations Research - Recherche Opérationnelle %D 2009 %P 103-113 %V 43 %N 1 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/ro/2009007/ %R 10.1051/ro/2009007 %G en %F RO_2009__43_1_103_0
Abbas, Moncef; Benmeziane, Zineb. Hamiltonicity in partly claw-free graphs. RAIRO - Operations Research - Recherche Opérationnelle, Tome 43 (2009) no. 1, pp. 103-113. doi : 10.1051/ro/2009007. https://www.numdam.org/articles/10.1051/ro/2009007/
[1] Long cycles in graphs with large degree sums. Discrete Math. 79 (1989/90) 59-70. | MR | Zbl
et al.,[2] Long cycles in tough graphs. Technical Report 8612, Stevens Institute of Technology (1986).
and ,[3] Graph Theory with Applications. Macmillan, London and Elsevier, New York (1976). | MR
and ,[4] Hamilton cycles in graphs and related topics. Ph.D. Thesis, University of Twente (1988).
,[5] Toughness and Hamiltonicity in almost claw-free graphs. J. Graph theory 21 (1996) 431-439. | MR | Zbl
, and ,[6] Tough graphs and Hamiltonian circuits. Discrete Math. 5 (1973) 215-228. | MR | Zbl
,[7] Claw-free graphs - A survey. Discrete Math. 164 (1997) 87-147. | MR | Zbl
, and ,[8] Hamiltonism and claws. Ars Combinatoria 29C (1990) 77-89. | MR | Zbl
and ,[9] Hamiltonicity in 2-connected graphs with claws. Discrete Math. 183 (1998) 223-236. | MR | Zbl
, and ,
[10] Hamiltonian results in K
[11] Longest paths and cycles in K
[12] Hamilton connected graphs. J. Math. Pure Appl. 42 (1963) 21-27. | MR | Zbl
,[13] Almost claw-free graphs. J. Graph Theory 18 (1994) 469-477. | MR | Zbl
,[14] On a closure concept in claw-free graphs. J. Combinat. Theory B70 (1997) 217-224. | MR | Zbl
,[15] Graphs with 1-factors. Proceeding of the American Mathematical Society (1974) 8-12. | MR | Zbl
,[16] 1-factors and antifactors sets. J. London Math. Soc. 213 (1976) 351-359. | MR | Zbl
,[17] Reflections on graph theory. J Graph Theory 10 (1986) 309-324. | MR | Zbl
,[18] Hamilton cycles in claw-free graphs. J. Graph Theory 12 (1988) 209-216. | MR | Zbl
,- Hamiltonicity and pancyclicity of superclasses of claw-free graphs, Filomat, Volume 37 (2023) no. 14, p. 4771 | DOI:10.2298/fil2314771s
- Совершенные паросочетания и
-ограниченные графы, Дискретная математика, Volume 32 (2020) no. 1, p. 27 | DOI:10.4213/dm1550
Cité par 2 documents. Sources : Crossref